MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Clinical journal of oncology nursing · 2001

Management of a widely disseminated skin rash.

Gallagher E

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

T.J.'s case was interesting from the standpoint of both diagnosis and management. The recommended treatment for this drug reaction was prednisone: however, the use of a steroid in a patient who is neutropenic and has a fever is risky because the because the steroid can mask the symptoms of infection (e.g., fever). Administration of prednisone did help, and the patient experienced a rapid resolution of the skin rash. T.J. will need to avoid the use of these antibiotic agents in the future. Because it is unknown which antibiotic, vancomycin or ceftazidime, caused the allergic reaction, both medicines should be avoided. The decision to rechallenge a patient with a specific drug must be made on an individual basis. Rechallenging of a drug in patients who have had urticarial, bullous, or erythema multiforme-like eruptions can be very dangerous (Padial et al., 2000). Pinpointing the cause of a skin rash can be puzzling. Always ask the patient "Do you take any medicine for any condition (including aspirin, laxatives, vitamins, etc.)? Have you received any shots any shots in the last month?" Keep in mind that any chemical that is ingested can cause a cutaneous drug eruption.

Для цитирования: Gallagher E. Management of a widely disseminated skin rash.. Clinical journal of oncology nursing. 2001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.